# SDR DL764091162

- Difficulty date: July 7, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 32,098 hours, 8,428 cycles
- Engine: Ge CF680C2*
- Engine time: 14,489 hours, 5,231 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680C2B8F
- Part serial: 706233
- Condition: Oil Consumption
- Location: Nr 1
- Part time: 14,489 hours, 5,231 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LOSS OF OIL IN ROUTE.  TOOK 28 PINTS OF OIL ON ARRIVAL.  ENGINE HAS A HIGH OIL CONSUMPTION HISTORY.  REPLACED NR 1 ENGINE PER TRANS 14T103, OK FOR SERVICE.  NOTE 1 QTS FILLED, BUT ELMOS ONLY ACCEPT 9.9 AS HIGHEST.
